# SDR SIMA95251

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N594MA
- Make and model: Saab 340B
- Aircraft serial: 340B212
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 9302631001
- Condition: Leaking
- Location: Lt Nlg Ww
- Part time: 10,934 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT NR 3883 - LAWTON - DURING TAXI FOR TAKEOFF, CREW OBSERVED HYD QUANTITY GOING TO ZERO, SHUT ENGINES DOWN.  MAINTENANCE FOUND HYD FLUID LEAKING FROM AREA LEFT SIDE NLG WHEEL WELL AREA.  HYDRAULIC LINE P/N 9302631-001 WAS LEAKING FLUID BETWEEN BRAIDED LINE AND FITTING AND ON LINE.  REPLACED LINE, SERVICED HYD SYSTEM PER AMM AND CHECK FOR LEAKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
